Volume 6, No 1 (2018)

Property (m) under perturbations
M.H.M. Rashid
Gulf J. Math. pp. 1-11
Retrieve article in: Full-Text PDF

The Laplacian with Robin boundary conditions involving signed measures
Akhlil Khalid
Gulf J. Math. pp. 12-19
Retrieve article in: Full-Text PDF

A generic uniqueness result for an interpolation problem for the join of a tangential variety τ(X) and several copies of the variety X∈Pr
Edoardo Ballico
Gulf J. Math. pp. 20-23
Retrieve article in: Full-Text PDF

Stepanov-like almost automorphic mild solutions for semilinear fractional differential equations
Cheng Huang and Junfei Cao
Gulf J. Math. pp. 24-45
Retrieve article in: Full-Text PDF

Some results for classes of holomorphic functions
Batuhan Catal and Bulent Nafi Ornek
Gulf J. Math. pp. 46-60
Retrieve article in: Full-Text PDF

Homomorphism of cuts of multigroups
P.A. Ejegwa and A.M. Ibrahim
Gulf J. Math. pp. 61-73
Retrieve article in: Full-Text PDF

Li-Yau type estimates for a semilinear parabolic equation on an evolving manifold
Abimbola Abolarinwa
Gulf J. Math. pp. 74-88
Retrieve article in: Full-Text PDF

Neutral stochastic functional differential evolution equations with varying-time delays driven by Rosenblatt process in Hilbert spaces
B. Boufoussi, E. Lakhel and A. Tlidi
Gulf J. Math. pp. 89-103
Retrieve article in: Full-Text PDF

On pathos block line graph of a tree
Hadonahalli Mudalagiraiah Nagesh
Gulf J. Math. pp. 104-109
Retrieve article in: Full-Text PDF